# SDR SWIA202052747

- Difficulty date: August 17, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY FS 333/349 SGR 21L INTERCOSTAL CORRODED.  C-CHECK RO 9/21/2020.  REMOVED AND REPLACED INTERCOSTAL A BAY FS 333/349 SGR 21L, REF DWG AND SRM.  COMPLETED TASK CARD, CHECKS OKAY.
